# SDR DALA2025111208300

- Difficulty date: November 3, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 49,134 hours, 34,985 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Unsecure
- Location: Apu Oil Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

NOTICED UNPLEASANT ODOR ON TAXI IN AFTER APU START AND OBSERVED LEAKING DARK FLUID UNDERNEATH APU COMPARTMENT ON SUBSEQUENT WALK AROUND.   APU OIL CAP NOT PROPERLY SEATED AND APU AND COMPARTMENT AND AFT FUSELAGE COVERED WITH OIL. THE APU OIL CAP WAS PROPERLY SEVURED AND APU AND EXTERNAL AFT FUSELAGE WAS CLEANED. R/R COALESCER BAGS PER B717 AMM 21-54. CLEANED OUT AND BURNED OUT PNEUMATIC DUCTING. (7978044)
